Title

The convergence of least squares learning in stochastic temporary equilibrium models

Publication Type

Journal Article

Publication Date

11-2002

Abstract

This paper provides conditions for the almost sure convergence of the least squares learning rule in a stochastic temporary equilibrium model, where regressions are performed on the past values of the endogenous state variable. In contrast to earlier studies, (Evans and Honkapohja, 1998; Marcent and Sargent, 1989), which were local analyses, the dynamics are studied from a global viewpoint, which allows one to obtain an almost sure convergence result without employing projection facilities.

Keywords

least squares learning, almost sure convergence

Discipline

Economic Theory

Research Areas

Economic Theory

Publication

Economic Theory

Volume

20

Issue

4

First Page

837

Last Page

847

ISSN

0938-2259

Identifier

10.1007/s00199-001-0237-8

Publisher

Springer Verlag (Germany)

Additional URL

http://dx.doi.org/10.1007/s00199-001-0237-8

This document is currently not available here.

Share

COinS